# SDR 8HBR20170406002

- Difficulty date: March 31, 2017
- Submitted: April 7, 2017
- Operation: General aviation
- Aircraft: N779SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 3591
- Aircraft time: 8,923 hours
- Engine: Lyc O360J2A
- Engine time: 1,390 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Hub
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPLACEMENT OF THE CRANKSHAFT SEAL THE AIRCRAFT FANWHEEL WAS REMOVED AND THE MOUNTING HUB WAS FOUND CRACKED.  IN ADDITION, THE FANSHAFT WAS GOUGED FROM THE CRACK IN THE FANWHEEL MATING SURFACE. BOTH COMPONENTS WERE REPLACED. THE CAUSE OF THE CRACK IS UNKNOWN.
